# SDR DALA2022110107079

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887 S25r-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION STRAP LOCATED ON BS 887 BTW STR 25R TO STR 26L AT AFT CARGO COMPARTMENT. REPLACED STRAP LOCATED ON BS 887 BTW STR 25R TO STR 25R TO STR 26L AT AFT CARGO COMPARTMENT AS PER B737-900 SRM 51-40-02 AND SRM 51-10-02, ITEM 9 AND DWG 146A7500.
